Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 925010, 9 pages
http://dx.doi.org/10.1155/2014/925010
Research Article

Positive Solutions for the Eigenvalue Problem of Semipositone Fractional Order Differential Equation with Multipoint Boundary Conditions

Department of Basic Teaching, Shanghai Jianqiao College, Shanghai 201319, China

Received 17 January 2014; Accepted 14 February 2014; Published 15 April 2014

Academic Editor: Xinguang Zhang

Copyright © 2014 Ge Dong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the existence of positive solution for the eigenvalue problem of semipositone fractional order differential equation with multipoint boundary conditions by using known Krasnosel'skii's fixed point theorem. Some sufficient conditions that guarantee the existence of at least one positive solution for eigenvalues   sufficiently small and sufficiently large are established.